# SDR SWAA2021061778861

- Difficulty date: May 31, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT BS 500D COMMON TO STR22L LBL53 WL170 IS CRACKED ; / ACCOMPLISHED STEP 8.;INSTALLED NEW GUSSET AT BS500D STR22L LBL53 WL170 IAW SRM 51-40-02 AND DWG #143A7902.;LOCATED; DRILLED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED NEW GUSSET AT BS500D STR22L LBL53 WL170 IAW SRM 51-40-05 AND DWG #143A7902.;OK TO INSTALL NEW GUSSET AT BS500D STR22L LBL53 WL170.;PERFORMED RII INSPECTION ON INSTALLATION OF GUSSET.;RECEIVED FORMED GUSSET FROM OSS; PO# 826080.;REMOVED GUSSET BS 500D AT STR. 22L LBL 53; WL 170 PER SRM 51-40-02-0G-0.;VERIFIED INSTALLED NEW GUSSET AT BS500D STR22L LBL53 WL170 IAW SRM 51-40-02 AND DWG #143A7902.;VERIFIED RECEIVED FORMED GUSSET FROM OSS; PO# 826080.;OK TO INSTALL GIVEN.;UPDATED MEASUREMENT TABLE
